MathSciNet Relay Station
MathSciNet bibliographic data
MR1074758 (92f:20017) 20D06
Shi, Wu Jie A characterization of Suzuki's simple groups. Proc. Amer. Math. Soc. 114 (1992), no. 3, 589–591.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement